# SDR AALA202302203044

- Difficulty date: February 16, 2023
- Submitted: February 20, 2023
- Operation: Air carrier
- Aircraft: N857NN
- Make and model: Boeing 737823
- Aircraft serial: 30907
- Aircraft time: 36,964 hours, 15,407 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Condition: No Test
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLASHLIGHT AT FA JUMP SEAT 2L TEST LIGHT FLASHES RED DURING TEST. REPLACED BATTERY (AALA202302173149) AND TEST SWITCH (AALA202302203044). ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK PER AMM 25-64-00.
